# SDR 97UAL900567

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7273U
- Make and model: Boeing 727222
- Aircraft serial: 21420
- Engine: Pwa JT8D15
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bypass Vlv
- Condition: Split
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD TRAILING EDGE FLAP BYPASS VALVE IN THE RIGHT WHEEL WELL HAS SPLIT FROM THE ACTUATOR.
